# SDR SWAA2019082836386

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 54,200 hours, 32,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4114A2212
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN FELL OFF.    R & R THE LIGHT ASSEMBLY HOUSING IAW MM.
